# SDR SWIA2018100245114

- Difficulty date: September 15, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MLG TRUNNION, FOUND 1 EACH OVERSIZED HOLE, LOCATED AT MOST AFT HOLE OF THE STEEL STRAP, AND 1 EACH HOLE WITH CRACK INDICATION, MARKED ON AC, ON THE RT MLG TRUNNION. (C-CHECK) RO: 10/01/2018 COMPLIED WITH REO FOR REPAIR OF 1EA CRACKED HOLE AND 1EA OVERSIZED HOLE ON RT TRUNNION.
